This article is cited in 4 scientific papers (total in 4 papers)
Averaging method for the problems on asymptotics at infinity
L. A. Kalyakin
Institute of Mathematics with Computing Centre, Ufa Science Centre, Russian Academy of Sciences
A nonlinear non-autonomous system of two ordinary differential equations is considered. It is assumed that the equations corresponding to the principal part in the asymptotics at infinity are written in the action–angle variable. In the case where the lower terms in the equation periodically depend on the angle the asymptotic expansion at infinity of two parametric family of solutions is constructed.
nonlinear differential equations, asymptotics, averaging.
PDF file (514 kB)
L. A. Kalyakin, “Averaging method for the problems on asymptotics at infinity”, Ufimsk. Mat. Zh., 1:2 (2009), 29–52
Citation in format AMSBIB
\paper Averaging method for the problems on asymptotics at infinity
\jour Ufimsk. Mat. Zh.
Citing articles on Google Scholar:
Related articles on Google Scholar:
This publication is cited in the following articles:
O. A. Sultanov, “Funktsii Lyapunova dlya neavtonomnykh sistem blizkikh k gamiltonovym”, Ufimsk. matem. zhurn., 2:4 (2010), 88–98
L. A. Kalyakin, “Lyapunov Functions in Justification Theorems for Asymptotics”, Math. Notes, 98:5 (2015), 752–764
L. A. Kalyakin, “Uravnenie Penleve-II kak model rezonansnogo vzaimodeistviya ostsillyatorov”, Tr. IMM UrO RAN, 23, no. 2, 2017, 104–116
L. A. Kalyakin, “Resonance capture in a system of two oscillators near equilibrium”, Theoret. and Math. Phys., 194:3 (2018), 331–346
|Number of views:|